# SDR P5CA0501298

- Difficulty date: January 3, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 60,021 hours, 11,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

NR 2 A/C PACK HAS LOUD NOISE AND STRONG SMELL DURING OPERATION (ELECTRICAL).  DEACTIVATED NR 2 A/C PACK PER MEL NR 21-1-2C.  ITEM TRANSFERRED TO DMI CONTROL NR 33592.
